# SDR CBR2006F00000

- Difficulty date: February 5, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Inoperative
- Location: Lg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LANDING GEAR DID NOT RETRACK AFTER TAKEOFF, L DOOR, N DOOR (YELLOW LIGHT) AND L DOOR AND R DOOR (RED LIGHT) REMAINED ON ALSO THE GEAR HANDLE WAS LIGHT.  RII REQUIRED, ACCOMPLISHED BITE DIAGNOSTIC TEST OF THE PSEU SYSTEM AND FAULT CODE 40 WAS DISPLAYED AND SENSOR, TARGET CARD LIGHT INDICATION ON.  REMOVED AND REPLACED PSEU IAW MM AND LG EXTENSION AND RETRACTION SYSTEM OPS CHECK GOOD IAW MM. RII ACCOMPLISHED.  (K)
